[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]


Hi everyone!  I have a problem and need some help ASAP!  I am going on
vacation next week to the beach and was going to try Lantus for the week
instead of wearing my pump.  I experimented yesterday with it to see how it
works.  I gave myself 18units (because with the pump I use 22 daily basal
rate).  My sugar skyrocketed to 345 so I kept giving myself humalog shots to
try to bring it down.  Finally during the night it was coming down to 200, but
every hour on the hour I checked in and it kept rising up in the 200's.  I am
usually very sensitive to insulin and don't need a whole lot of humalog.
Should I give myself more Lantus???  How many units...25???  I finally put my
pump back on this morning and it has only been 14 hours since my Lantus shot.
If anyone can help me PLEASE email me at email @ redacted


Cathy Boback
for HELP or to subscribe/unsubscribe, contact: